# SDR ESMA2013040201

- Difficulty date: March 29, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N653E
- Make and model: Pilats PC1247
- Aircraft serial: 1050
- Aircraft time: 1,205 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 066012020101
- Condition: Failed
- Location: Instrument Panel
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DEPARTED AND ABOUT 10 MINUTES INTO THE FLIGHT, WHILE CLIMBING THROUGH 14,500 FEET THE PILOT'S PRIMARY FLIGHT DISPLAY (PFD) AND THE UPPER MULTIFUNCTION DISPLAY (MFD) WENT BLACK WITH NO RED "X'S".  ABOUT 2 SECONDS LATER THE COPILOT PFD AND LOWER MFD WENT BLACK WITH NO RED "X'S".  ALL 4 SCREENS WERE BLACK FOR 3 TO 5 SECONDS AND THEN THE COPILOT PFD AND LOWER MFD CAME BACK UP AND THE PILOT PFD AND UPPER MFD CAME UP WITH RED "X'S".  THE CAS WINDOW HAD "CHECK DU 1 & 2" AND "AGM1 FAIL" ABOUT 2 SECONDS LATER ALL 4 SCREENS CAME BACK AND THERE WERE NO CAS MESSAGES. THE FLIGHT PLAN CAME BACK UP ABOUT 5 SECONDS LATER AND THE SYSTEM FUNCTIONED NORMALLY BACK TO AIRPORT.
